# SDR RAIA201604300001

- Difficulty date: April 30, 2016
- Submitted: May 1, 2016
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT CEILING, LIGHT NR 7  IS INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED GOOD.
